# SDR HALA2009102900493

- Difficulty date: October 29, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 68,533 hours, 31,140 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - COPILOTS HSI SCREEN TURNED RED THEN BLACK ON BACKGROUND DURING APPROACH AND THEN BACKGROUND TURNED BLUE ON THE GROUND.  AFTER ENG SHUTDOWN RETURN TO NORMAL.  PERFORMED OPS TEST AMM 34-22-04-864-004 COMPARED BOTH SIDES.  ALL CHKD OK.  ACFT OK FOR SERVICE.
